Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Opportunistic InfectionsOpportunistic Infections
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Hiv cause a thinner blood vessel?
Apr 10, 2000

Dear Dr, I'm a doctor from Asia. I have a patient who is infected 20 months ago.Till now and now, he still does not take any anti-hiv medicine. I noticed that, his blood vessel in both arms are becoming much thinner than that of one year ago. The patient also have yellow color urine in recent 3 months. Do you think that HIV can cause these problems? Thanks!

Dr. chua

Response from Dr. Feinberg

Dear Dr. Chua--

I am not aware of any connection between HIV and thinning of blood vessels. Have you checked the concentration of his urine? Highly concentrated specimens can be very yellow; the color itself isn't abnormal and isn't directly related to HIV.


Previous
swelling
Next
AIDS enteropathy

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement